ent-icon
Ear problem
Viscous type liquid is coming from one of of the ears since last 1 month.used ciplafloxcin drops but didn't got any relief.please help what to do
44 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sankarshana V T
ENT/ Otorhinolaryngologist 21 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

is it the first time this has happened and if not how long has this been going on and if for the first time whether it's happened following a URTI .u need to get to a ENT
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.